Duke Mathematical Journal

Harmonic measure on locally flat domains

Carlos E. Kenig and Tatiana Toro

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 87, Number 3 (1997), 509-551.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077242326

Mathematical Reviews number (MathSciNet)
MR1446617

Zentralblatt MATH identifier
0878.31002

Digital Object Identifier
doi:10.1215/S0012-7094-97-08717-2

Subjects
Primary: 31B99: None of the above, but in this section
Secondary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85] 31B05: Harmonic, subharmonic, superharmonic functions

Citation

Kenig, Carlos E.; Toro, Tatiana. Harmonic measure on locally flat domains. Duke Math. J. 87 (1997), no. 3, 509--551. doi:10.1215/S0012-7094-97-08717-2. http://projecteuclid.org/euclid.dmj/1077242326.


Export citation

References

  • [CM] R. Coifman and Y. Meyer, Le théorème de Calderón par les “méthodes de variable réelle”, C. R. Acad. Sci. Paris Sér. A-B 289 (1979), no. 7, A425–A428.
  • [Da] B. Dahlberg, Estimates of harmonic measure, Arch. Rational Mech. Anal. 65 (1977), no. 3, 275–288.
  • [DJ] G. David and D. Jerison, Lipschitz approximation to hypersurfaces, harmonic measure, and singular integrals, Indiana Univ. Math. J. 39 (1990), no. 3, 831–845.
  • [DS1] G. David and S. Semmes, Singular integrals and rectifiable sets in $\bf R\sp n$: Beyond Lipschitz graphs, Astérisque (1991), no. 193, 152.
  • [DS2] G. David and S. Semmes, Analysis of and on uniformly rectifiable sets, Mathematical Surveys and Monographs, vol. 38, American Mathematical Society, Providence, RI, 1993.
  • [EG] L. C. Evans and R. F. Gariepy, Measure theory and fine properties of functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992.
  • [GT] D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224, Springer-Verlag, Berlin, 1983.
  • [H] L. L. Helms, Introduction to potential theory, Pure and Applied Mathematics, Vol. XXII, Wiley-Interscience A Division of John Wiley & Sons, New York-London-Sydney, 1969.
  • [JK1] D. Jerison and C. Kenig, Boundary behavior of harmonic functions in nontangentially accessible domains, Adv. in Math. 46 (1982), no. 1, 80–147.
  • [JK2] D. Jerison and C. Kenig, The logarithm of the Poisson kernel of a $C\sp1$ domain has vanishing mean oscillation, Trans. Amer. Math. Soc. 273 (1982), no. 2, 781–794.
  • [JN] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426.
  • [K] M. Korey, Ideal weights: doubling and absolute continuity with asymptotically optimal bounds, Ph.D. dissertation, Univ. of Chicago, 1995.
  • [L] M. Lavrent'ev, Boundary problems in the theory of univalent functions, Amer. Math. Soc. Transl. (2) 32 (1963), 1–35, English trans. in Amer. Math. Soc. Transl. Ser. 2 32, Amer. Math. Soc., Providence, 1963, 1–35.
  • [M] C. B. Morrey, Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966.
  • [P] Ch. Pommerenke, On univalent functions, Bloch functions and VMOA, Math. Ann. 236 (1978), no. 3, 199–208.
  • [R] E. Reifenberg, Solution of the Plateau Problem for $m$-dimensional surfaces of varying topological type, Acta Math. 104 (1960), 1–92.
  • [Sa] D. Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391–405.
  • [Se1] S. Semmes, Chord-arc surfaces with small constant. I, Adv. Math. 85 (1991), no. 2, 198–223.
  • [Se2] S. Semmes, Chord-arc surfaces with small constant. II. Good parameterizations, Adv. Math. 88 (1991), no. 2, 170–199.
  • [Se3] S. Semmes, Analysis vs. geometry on a class of rectifiable hypersurfaces in $\bf R\sp n$, Indiana Univ. Math. J. 39 (1990), no. 4, 1005–1035.
  • [Si] L. Simon, Lectures on geometric measure theory, Proceedings of the Centre for Mathematical Analysis, Australian National University, vol. 3, Australian National University Centre for Mathematical Analysis, Canberra, 1983.
  • [St] E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993.
  • [T] T. Toro, Geometric conditions and existence of bi-Lipschitz parameterizations, Duke Math. J. 77 (1995), no. 1, 193–227.
  • [W] N. Weiner, The Dirichlet problem, J. Math. Phys. 3 (1924), 127–146.